# SDR AALA202211283653

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 54,965 hours, 35,295 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR INDICATES OPEN AFTER CLOSING THE DOOR FROM INSIDE AND OUTSIDE. MAINTENANCE ADJUSTED THE L1 DOOR PROXIMITY SENSOR PER AMM 52-71-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
